# SDR UALA2012042002364

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 36,308 hours, 14,843 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: RDAM662523
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL SEAT MARKER AT 8C INOPERATIVE.  NEEDS HARNESS REPLACED OR NEW CONNECTOR 582-0044.  REPLACED CONNECTOR, OPS GOOD.
